Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 1, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Jan 6, 2016, 12:46 PM PST for Orange County, Riverside County, San Bernardino County, California. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 6, 2016, 12:46 PM PST (20:46 UTC)
- Expired
- Jan 6, 2016, 1:30 PM PST
- In force
- 44 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 14 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 6, 1:05 PM PST | TSTM WND GST 60 | 6 Ene Tustin Foothills, CA | 60 MPH WIND GUST AT FREMONT CANYON RAWS STATION IN THE SANTA ANA FOOTHILLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
115 WUUS56 KSGX 062046 SVRSGX CAC059-065-071-062130- /O.NEW.KSGX.SV.W.0001.160106T2046Z-160106T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1246 PM PST WED JAN 6 2016 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ORANGE COUNTY IN SOUTHWESTERN CALIFORNIA... SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA... * UNTIL 130 PM PST * AT 1244 PM PST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHWESTERN CORONA...AND MOVING NORTHEAST AT 25 MPH. A LINE OF STORMS WILL BE CAPABLE OF SEVERE WIND AND HEAVY RAIN. CITIES OF TUSTIN AND NORCO ARE IN THE PATH OF THE SEVERE STORM. * LOCATIONS IMPACTED INCLUDE... ANAHEIM...SANTA ANA...RIVERSIDE...IRVINE...FONTANA...MORENO VALLEY...GARDEN GROVE...ONTARIO...CORONA AND ORANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3423 11744 3375 11707 3353 11771 3377 11799 TIME...MOT...LOC 2044Z 241DEG 14KT 3385 11760 $$ TARDY
1 follow-up statement
778 WWUS56 KSGX 062112 SVSSGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 112 PM PST WED JAN 6 2016 CAC059-065-071-062130- /O.CON.KSGX.SV.W.0001.000000T0000Z-160106T2130Z/ ORANGE CA-SAN BERNARDINO CA-RIVERSIDE CA- 112 PM PST WED JAN 6 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM PST FOR CENTRAL ORANGE...SAN BERNARDINO AND RIVERSIDE COUNTIES... AT 106 PM PST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CORONA...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SANTA ANA...ANAHEIM...RIVERSIDE...GARDEN GROVE...ONTARIO...IRVINE... MORENO VALLEY...FONTANA...ORANGE...CORONA...MISSION VIEJO...RIALTO... TUSTIN...CHINO...EL TORO...YORBA LINDA...COLTON...PLACENTIA...PERRIS AND LAGUNA HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3423 11744 3375 11707 3353 11771 3377 11799 TIME...MOT...LOC 2106Z 241DEG 14KT 3390 11749 $$ TARDY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 6, 10:38 AM PST, 2 hours 8 minutes earlier.
Area forecast discussion, Jan 6, 10:38 AM PST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1038 AM PST WED JAN 6 2016
.SYNOPSIS...
STORMY WEATHER CONTINUES THROUGH EARLY THURSDAY MORNING...WITH
PERIODS OF HEAVY RAINFALL...HEAVY SNOW IN THE MOUNTAINS ABOVE 4500
FEET...GUSTY WINDS IN THE COAST...MOUNTAIN AND DESERT REGIONS. FLASH
FLOODING...URBAN AND SMALL STREAM FLOODING...AS WELL AS RIVER
FLOODING AT THE SAN DIEGO RIVER COULD OCCUR. DAMAGING SURF AND
COASTAL FLOODING WILL BE POSSIBLE THURSDAY INTO FRIDAY AT THE
BEACHES. PERIODS OF SCATTERED LIGHTER SHOWERS FOR LATER THURSDAY
THROUGH SATURDAY. DRIER SUNDAY THROUGH EARLY NEXT WEEK UNDER HIGHER
PRESSURE ALOFT...THEN ANOTHER STORM-SYSTEM MAY MOVE INTO THE REGION
MID TO LATE NEXT WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
RIGHT NOW...RADAR IMAGERY SHOWS SCATTERED LIGHT SHOWERS OVER THE
AREA MOVING WEST TO EAST...WITH HEAVIER SHOWERS MOVING INTO VENTURA
AND L.A. COUNTIES. WATER VAPOR SATELLITE INDICATES A POTENT UPPER
LEVEL LOW OFF THE COAST OF THE PACIFIC NORTHWEST...WITH AN UPPER
LEVEL JET OVER SOUTHERN CALIFORNIA AND NORTHERN BAJA MEXICO. THIS
JET IS CONTINUING TO MOVE STORM SYSTEMS INTO SOUTHERN CALIFORNIA.
THE NEXT ONE IS POISED TO MOVE OVER THE REGION LOCAL WRF FORECAST
SOUNDINGS FOR THE COASTAL AREAS INDICATE STRONG LOW-LEVEL SHEAR WITH
CAPE VALUES REACHING 200-500 J/KG THIS AFTERNOON INTO THE LATE NIGHT
HOURS. AS A RESULT...SOME THUNDERSTORMS COULD BE SEVERE DURING THAT
TIME PERIOD...AND SPC HAS US IN A SLIGHT CHANCE IN THEIR DAY 1
CONVECTIVE OUTLOOK. THESE ATMOSPHERIC PARAMETERS COULD EVEN BRING
WATERSPOUT OR ISOLATED BRIEF TORNADO DEVELOPMENT TO THE COAST. FOR
ADDITIONAL RAINFALL AMOUNTS FROM THE STORM SYSTEM LATER TODAY INTO
TOMORROW MORNING...PLEASE SEE THE HYDROLOGY SECTION BELOW.
SNOW LEVEL IS CURRENTLY AT AROUND 4500 FEET...AND WILL HOVER AROUND
4500-5000 FEET TODAY...BEFORE LOWERING TO AROUND 4000 FEET LATE THIS
EVENING INTO THURSDAY MORNING. ADDITIONAL HEAVY SNOW IS LIKELY ABOVE
4500 FEET IN THE MOUNTAINS OF SAN BERNARDINO...RIVERSIDE AND SAN
DIEGO COUNTY MOUNTAINS...AND WINTER STORM WARNINGS ARE POSTED. WINDS
ARE ALSO PRETTY STRONG OUT OF THE WEST IN THE MOUNTAIN RIDGES AND
DESERT SLOPES...WITH SOME GUSTS IN THE 40-60 MPH BEING REPORTED.
WITH THE STRONG ONSHORE FLOW CONTINUING...EXPECT THOSE STRONG WINDS
TO CONTINUE THROUGH TONIGHT. ALSO...GUSTY WINDS ALONG THE COAST ARE
ALSO LIKELY THIS AFTERNOON AND EARLY EVENING AS THE COLD FRONT MOVES
THROUGH THE REGION...AND SO A WIND ADVISORY WILL BE IN EFFECT FOR
THE COASTAL AREAS...WITH GUSTS OF 40-50 MPH POSSIBLE.
COMPARATIVELY LIGHTER PERIODS OF SCATTERED SHOWERS WILL PREVAIL
LATER THURSDAY THROUGH FRIDAY...AND THEN A WEAK SYSTEM MAY BRING
MORE SHOWERS TO THE REGION ON SATURDAY. DRIER SUNDAY THROUGH EARLY
NEXT WEEK UNDER WEAK RIDGING ALOFT...WITH ANOTHER POSSIBLE STORM
SYSTEM MOVING INTO THE REGION AROUND MID-TO-LATE NEXT WEEK.
&&
.AVIATION...
061700Z...SCATTERED SHOWERS WILL CONTINUE THROUGH THIS MORNING WITH
BROKEN SKIES MOSTLY 2500-3500 FEET MSL...LOCALLY 1500 FEET MSL.
AREAS OF MOUNTAIN TERRAIN WILL BE OBSCURED IN CLOUDS. RAIN WILL
INCREASE FROM NW TO SW AFTER 20Z ALONG WITH WIDESPREAD CIGS BELOW
2000 FEET MSL AND VIS 2-4 SM IN AREAS OF HEAVIER RAINFALL.
THUNDERSTORMS WILL BE EMBEDDED WITH THE HEAVIER SHOWERS...AND MOVE
FROM NW TO SE BETWEEN 21Z WEDNESDAY AND 03Z THURSDAY. THE CIGS
SHOULD INCREASE TO 2000 FT MSL OR HIGHER WITH VIS OF 3 SM OR GREATER
BETWEEN 03Z AND 07Z. AN ADDITIONAL ROUND OF SHOWERS IS EXPECTED
AFTER 07Z WITH PERIODS OF SUB 2000 FT MSL CIGS AND SUB 3 SM VIS
POSSIBLE THROUGH 16Z THURSDAY AT THE LOCAL TAF SITES.
&&
.MARINE...
900 AM...GUSTY SOUTH WINDS NEAR 20 KTS WITH GUSTS 25 TO 30 KTS WILL
DEVELOP OVER THE COASTAL WATERS THIS MORNING AND PERSIST INTO THIS
AFTERNOON. WINDS WILL TRANSITION TO A W OR SW DIRECTION THIS EVENING
AND REMAIN ELEVATED AT 15 TO 20 KTS WITH GUST 20 TO 25 KTS THROUGH
FRIDAY. HEAVY TO MODERATE RAIN AND PERIODS OF THUNDERSTORMS WILL
ALSO OCCUR THIS AFTERNOON AND OVERNIGHT. SEAS WILL CONTINUE TO
SLOWLY INCREASE INTO THE DAY ON THURSDAY. SEAS SHOULD BE 9 TO 12 FT
TODAY AND FRIDAY...WITH 11 TO 16 FT SEAS EXPECTED THURSDAY. SEE THE
SMALL CRAFT ADVISORY FOR ADDITIONAL DETAILS...LAXMWWSGX. WINDS AND
SEAS WILL DECREASE BY SATURDAY...BUT PERIODS OF SHOWER ACTIVITY WILL
REMAIN POSSIBLE INTO NEXT WEEK.
&&
.BEACHES...
900 AM...THE WEST SOUTHWEST SWELL THAT IS CURRENTLY BRINGING
WIDESPREAD 5-8 FT SURF AND LOCAL SETS TO 12 FT IN SOUTHERN SAN DIEGO
COUNTY WILL CONTINUE TO BUILD INTO THE DAY ON THURSDAY. GIVEN THE
EXPECTED BUILD UP IN THE SWELL...SURF SHOULD INCREASE TO 7-12 FT
WITH SETS NEAR 15 FT ALONG FAVORED WEST FACING BEACHES. HIGHEST SETS
ARE EXPECTED IN SAN DIEGO COUNTY. COASTAL FLOODING AND POTENTIAL
DAMAGE TO COASTAL STRUCTURES...SUCH AS PIERS...WILL BE POSSIBLE ON
THURSDAY. FOR ADDITIONAL DETAILS...SEE THE LAXCFWSGX. THE SURF WILL
REMAIN HIGH ON FRIDAY...WITH LOWER SURF EXPECTED OVER THE WEEKEND
INTO EARLY NEXT WEEK.
ALSO...LIGHTNING WILL BE POSSIBLE AT THE BEACHES THIS AFTERNOON INTO
LATE TONIGHT DUE TO THUNDERSTORMS MOVING OVER THE REGION.
&&
.HYDROLOGY...
THE SAN DIEGO RIVER AT FASHION VALLEY IS CURRENTLY AT 8.7 FEET. THE
LATEST FORECAST HAS THE RIVER REACHING FLOOD STAGE AT 10 PM THIS
EVENING...CRESTING AT 11.9 FEET AT 4 AM THURSDAY.
ADDITIONAL RAINFALL THROUGH EARLY MORNING IS EXPECTED TO RANGE FROM
AROUND 1.5 TO 2.5 INCHES IN THE COAST AND VALLEYS...2 TO 5 INCHES
IN THE COASTAL SLOPES...1 TO 3 INCHES ON THE DESERT SLOPES...AND
0.5 TO 0.75 INCHES IN THE DESERTS. THIS IS EXPECTED TO
PRODUCE MORE URBAN AND SMALL STREAM FLOODING TODAY AND POSSIBLE
FLASH FLOODING AND DEBRIS FLOWS WHERE THUNDERSTORMS AND BANDS OF
HEAVIER SHOWERS TRACK ACROSS THE SAME AREA AND IN BURN AREAS DUE TO
HIGH INTENSITY RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH 11 AM THURSDAY FOR AREAS OVER AND WEST OF THE MOUNTAINS
BELOW 4500 FOOT ELEVATION.
FOR LATER THURSDAY MORNING THROUGH FRIDAY...PRECIPITATION AMOUNTS
LOOK TO BE 0.15-0.50 INCHES IN ORANGE COUNTY COASTAL/INLAND AND THE
INLAND EMPIRE...0.50-1 INCH IN SAN DIEGO COUNTY COASTAL/INLAND...1-2
INCHES IN THE SAN DIEGO COUNTY MOUNTAINS...0.75-1.25 INCHES IN THE
SAN BERNARDINO COUNTY MOUNTAINS AND RIVERSIDE COUNTY MOUNTAINS...AND
A TRACE TO 0.15 INCHES IN THE DESERTS.
FOR LATE FRIDAY NIGHT THROUGH SATURDAY...PRECIPITATION AMOUNTS LOOK
TO BE 0.10-0.25 INCHES IN ORANGE COUNTY COASTAL/INLAND AND THE
INLAND EMPIRE...0.03-0.20 INCHES IN SAN DIEGO COUNTY COASTAL/INLAND
AND THE SAN DIEGO COUNTY MOUNTAINS...0.25-1.75 INCHES IN THE SAN
BERNARDINO COUNTY MOUNTAINS AND RIVERSIDE COUNTY MOUNTAINS...0.10-
0.20 INCHES IN THE HIGH DESERTS...AND A TRACE TO 0.03 INCHES IN THE
LOWER DESERTS.
&&
.SKYWARN...
SKYWARN ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ORANGE COUNTY
COASTAL AREAS-ORANGE COUNTY INLAND AREAS-RIVERSIDE COUNTY
MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO
AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY COASTAL AREAS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO
COUNTY VALLEYS-SAN GORGONIO PASS NEAR BANNING-SANTA ANA
MOUNTAINS AND FOOTHILLS.
WINTER STORM WARNING FROM 2 PM THIS AFTERNOON TO 4 AM PST FRIDAY
FOR SAN DIEGO COUNTY MOUNTAINS.
WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR RIVERSIDE COUNTY
MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS.
WIND ADVISORY FROM NOON TODAY TO 6 PM PST THIS EVENING FOR
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
BEACH HAZARDS STATEMENT THROUGH THURSDAY MORNING FOR ORANGE
COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
HIGH SURF WARNING UNTIL 10 PM PST FRIDAY FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY UNTIL 4 PM PST FRIDAY FOR COASTAL WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC/HYDROLOGY...HARRISON
AVIATION/MARINE/BEACHES...BAIn the hours before
Local storm report, Jan 6, 9:44 AM PST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
944 AM PST WED JAN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 3 WNW BIG BEAR LAKE 34.27N 116.94W
01/06/2016 M9.0 INCH SAN BERNARDINO CA COCORAHS
FAWNSKIN 9 INS.
0730 AM SNOW 1 W BIG BEAR LAKE 34.24N 116.90W
01/06/2016 M6.0 INCH SAN BERNARDINO CA CO-OP OBSERVER
6-7 BIG BEAR LAKE COOP
0730 AM SNOW 2 S BIG BEAR LAKE 34.22N 116.89W
01/06/2016 M12.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
SNOW SUMMIT 10-12
&&
NISLAThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 4:11 PM PST | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jan 5, 6:46 PM PST | Areal Flood Advisory | SGX | Riverside, San Diego | 4 hr |
| Jan 5, 8:28 PM PST | River Flood Warning | SGX | San Diego | 9 hr |
| Jan 6, 4:05 AM PST | Wind Advisory | SGX | Orange, San Diego | 14 hr |
| Jan 6, 4:28 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 32 hr |
| Jan 6, 10:36 AM PST | Beach Hazards Statement | SGX | Orange, San Diego | 15 hr |
| Jan 6, 10:36 AM PST | High Surf Warning | SGX | Orange, San Diego | 59 hr |
| Jan 6, 12:00 PM PST | River Flood Warning | SGX | San Diego | 29 hr |
| Jan 6, 12:10 PM PST | Flash Flood Warning | SGX | Orange | 5 hr |
| Jan 6, 12:35 PM PST | Special Marine Warning | SGX | 55 min | |
| Jan 6, 12:40 PM PST | Areal Flood Warning | SGX | Orange, Riverside, San Bernardino | 6 hr |
| Jan 6, 12:45 PM PST | Special Marine Warning | SGX | 45 min | |
| Jan 6, 1:04 PM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Diego | 56 min |
| Jan 6, 1:23 PM PST | Special Marine Warning | SGX | 37 min | |
| Jan 6, 1:30 PM PST | Special Marine Warning | SGX | 45 min | |
| Jan 6, 1:34 PM PST | Flash Flood Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 3 hr |
| Jan 6, 1:50 PM PST | Special Marine Warning | SGX | 40 min | |
| Jan 6, 2:09 PM PST | Special Marine Warning | SGX | 96 min | |
| Jan 6, 2:23 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 52 min |
| Jan 6, 2:45 PM PST | Special Marine Warning | SGX | 60 min | |
| Jan 6, 2:54 PM PST | Tornado Warning | SGX | San Diego | 20 min |
| Jan 6, 2:56 PM PST | Tornado Warning | SGX | San Diego | 19 min |
| Jan 6, 3:12 PM PST | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jan 6, 3:19 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 43 min |
| Jan 6, 3:50 PM PST | Special Marine Warning | SGX | 85 min |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.